# SDR DALA14020091814

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 53,657 hours, 10,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1738
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SEAL, FORWARD FUSELAGE CUTOUT SKIN PLATE FOUND CHAFED WAS WORN AT BS 1738.   REPAIRED IAW ARM 53-80-01, FIG 201,  REPAIR 3.
